Asymptotic behavior of solutions of a class of real-analytic systems
Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 592-600
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_4_a3,
author = {V. I. Varlamov},
title = {Asymptotic behavior of solutions of a class of real-analytic systems},
journal = {Differencialʹnye uravneni\^a},
pages = {592--600},
year = {1986},
volume = {22},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_4_a3/}
}
V. I. Varlamov. Asymptotic behavior of solutions of a class of real-analytic systems. Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 592-600. http://geodesic.mathdoc.fr/item/DE_1986_22_4_a3/